Alert archive / California / Flash Flood Warnings in 2025

Flash Flood Warning 49, NWS Phoenix, AZ

September 18, 2025Imperial County, California

NWS Phoenix, AZ issued this flash flood warning at Sep 18, 2025, 5:52 PM PDT for Imperial County, California. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2025, 5:52 PM PDT (00:52 UTC)
Expired
Sep 18, 2025, 8:39 PM PDT
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Imperial County, CA

The radar

The Yuma radar (KYUX), 72 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 6:10 PM PDTFLASH FLOOD2 Nw Calexico, CA***Delayed report*** Cole Rd closed due to flooding. Time estimated from radar.
Sep 18, 7:52 PM PDTFLASH FLOOD2 Ne Heber, CA*Delayed Report* 2 feet of water inundating vehicles.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 0.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2025-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2025-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

376 
WGUS55 KPSR 190052
FFWPSR
CAC025-190445-
/O.NEW.KPSR.FF.W.0049.250919T0052Z-250919T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
552 PM PDT Thu Sep 18 2025

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  South Central Imperial County in southeastern California...

* Until 945 PM PDT.

* At 552 PM PDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 1.5 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  El Centro, Calexico, Holtville, Mt. Signal, Bonds Corner and Heber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3269 11514 3268 11525 3267 11538 3267 11547
      3267 11549 3266 11550 3265 11563 3265 11565
      3280 11559 3287 11506

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

TW
2 follow-up statements
207 
WGUS75 KPSR 190233
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
733 PM PDT Thu Sep 18 2025

CAC025-190445-
/O.CON.KPSR.FF.W.0049.000000T0000Z-250919T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Imperial CA-
733 PM PDT Thu Sep 18 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM PDT THIS 
EVENING FOR SOUTH CENTRAL IMPERIAL COUNTY...

At 733 PM PDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1.5 and 2 inches of rain have 
fallen. Flooding impacts will continue, but no additional rainfall 
is expected. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  El Centro, Calexico, Holtville, Mt. Signal, Bonds Corner and Heber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3269 11514 3268 11525 3267 11538 3267 11547
      3267 11549 3266 11550 3265 11563 3265 11565
      3280 11559 3287 11506

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

TW
621 
WGUS75 KPSR 190339 RRA
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
839 PM PDT Thu Sep 18 2025

CAC025-190349-
/O.CAN.KPSR.FF.W.0049.000000T0000Z-250919T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Imperial CA-
839 PM PDT Thu Sep 18 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL IMPERIAL 
COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 200 AM PDT for portions of 
southwest Arizona and California.

&&

LAT...LON 3269 11514 3268 11525 3267 11538 3267 11547
      3267 11549 3266 11550 3265 11563 3265 11565
      3280 11559 3287 11506

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 5:07 PM PDT, 45 minutes earlier. Its key messages:

  • The potential for heavy rainfall resulting in flash flooding continues through tonight with a Flash Flood Watch in effect for southwest Arizona and southeast California.
  • Lingering shower and thunderstorm chances will persist Friday with activity mostly focused on Arizona terrain features.
  • Near normal temperatures over the next couple of days should warm into an above normal range this early next week with moderate HeatRisk returning across the lower desert communities.
Area forecast discussion, Sep 18, 5:07 PM PDT, 45 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
507 PM MST Thu Sep 18 2025

.UPDATE...Updated 00Z Aviation Discussion.

&&

.KEY MESSAGES...

- The potential for heavy rainfall resulting in flash flooding
continues through tonight with a Flash Flood Watch in effect for
southwest Arizona and southeast California.

- Lingering shower and thunderstorm chances will persist Friday with
activity mostly focused on Arizona terrain features.

- Near normal temperatures over the next couple of days should warm
into an above normal range this early next week with moderate
HeatRisk returning across the lower desert communities.

&&

.SHORT TERM /Today through Friday/...
Early afternoon WV imagery clearly depicts the remnant tropical
circulation spinning west of San Diego with 2 distinct vorticity
centers pivoting about the eastern periphery of the gyre. The
leading shortwave was lifting inland with a notable wing of
vorticity extending well eastward into Arizona while sweeping north,
and largely responsible for the elevated showers and storms across
south-central Arizona this morning. A trailing vorticity maximum was
evident SW of San Diego and will follow a similar trajectory lifting
into SE California this afternoon providing strong ascent mechanisms
in a highly difluent upper air pattern within the preferred left
front jet quadrant.

This favorable dynamic setup is juxtaposed with very anomalous
atmospheric moisture content as an expansive reservoir of 13-15 g/kg
mixing ratios have surged into the lower Colorado River valley and
adjacent areas. Objective analysis suggests total column PWATs
around 2", or around the 99th percentile of climatology though drier
midlevels sampled in satellite imagery was already punching into the
western CWA and will effectively begin to lower total moisture
content. However, this evolution will also allow for better
insolation and daytime instability while maintaining copious
boundary layer moisture such that MLCape 1000-1500 J/kg with minimal
CinH should be realized this afternoon. While exact positioning and
coverage of storms still remains somewhat uncertain, latest HREF
neighborhood probabilities suggests upwards of 50-70% chance of
storms with locally heavy rainfall across the entire western CWA.
Given the boundary layer moisture content below the freezing level
combined with ample instability should result in very robust,
efficient rainfall rates. Ensemble probability matched means
indicate a 30-50% of 1" accumulations with the expectation of some
localized areas exceeding 2" totals this afternoon and evening.

Unfortunately, convective evolution this evening and overnight
towards the eastern half of the CWA remains highly uncertain further
removed from the stronger forcing and more pronounced moisture axis.
Conceivably, convective complexes propagating eastward could
intercept some form of an outflow boundary emanating from higher
terrain convection over south-central Arizona forming renewed
convection during the evening and overnight. However, recent HRRR
iterations have largely been downplaying this scenario lifting
western CWA convection northward with the mean flow aloft while only
creating a limited outflow boundary emanating from higher terrain.
Nevertheless with dynamic structuring still favorable and anomalous
moisture still present over the region, any small perturbation could
spark showers and storms through the overnight and morning hours.

By Friday afternoon, better vorticity advective forcing will have
shifted well north of the area while some measure of anti-cylonic
ridging and warming aloft spreads into the forecast area. While
certainly not optimal considering a lack of forced ascent, boundary
layer mixing ratios of 12-13 g/kg will still be present resulting in
minimal inhibition and MLCape likely approaching 1000 J/kg. Deep SW
flow over any terrain escarpment will certainly be capable of
sparking deep convection through the areal coverage and ability for
convective elements to survive beyond immediate terrain areas is
highly uncertain. There is somewhat better agreement that more
pronounced subsidence will finally spread into the region Friday
night bringing a marked decrease in rainfall chances.

&&

.LONG TERM /Saturday through Wednesday/...
Model uncertainty will continue over the weekend into early next
week as models are having a difficult time resolving what will
happen with a cut-off low that is likely to form off the California
coast Friday into Saturday. Yesterday's model runs had mostly
dismissed this cut-off low as it called for it stay well to our
west, but the latest trends indicate it may get quite close to
southern California Sunday into Monday. We are still expecting our
region to largely be under the influence of the subtropical ridge
this weekend with overall dry conditions, but if the low does creep
close enough to our area we may see some moisture return Sunday into
Monday. The NBM shows 10-20% rain chances for later Sunday into
Monday, but this seems overly optimistic given the amount of
moisture that is likely to be available. We tend to believe the
ridge will win out keeping the cut-off low far enough to the west
resulting in the bulk of our area staying dry through at least early
next week.

Temperatures will be trending upward this weekend into early next
week as the ridge builds in from the south, but with the model
trends of keeping the cut-off low closer forecast highs are
noticeably lower than what we saw 24 hours ago. Highs are currently
expected top out at around 100 degrees this weekend before pushing
closer to 105 degrees by around next Tuesday. The upper end of
guidance does still show the potential for record highs for Phoenix
next Tuesday and Wednesday, but that will only happen if the cut-off
low stays far enough to our west.

&&

.AVIATION...Updated at 0006Z.

South Central Arizona including KPHX, KIWA, KSDL, and KDVT:
The primary weather concern during the TAF period will be the
potential for thunderstorms across the Phoenix area, though
forecast confidence is still fairly low. Latest hi-res guidance
continue to show large discrepancies in the overall coverage of
thunderstorms throughout the TAF period, including tonight,
yielding low forecast confidence. Have maintained the PROB30 in
the TAFs for now when thunderstorm chances will be the highest,
although I pushed the start time of it back to 03Z. Any
thunderstorms that develop will be capable of producing gusty
erratic outflows, localized blowing dust, and locally heavy
rainfall. Storms have started to fire up near Gila Bend and out
near Avondale and Buckeye, so confidence is starting to increase
that some shower and storm activity will be in the Phoenix Metro
this evening, the question is how much coverage and how long the
activity lasts.

Guidance then suggests the potential for additional shower/storm
activity overnight tonight/early tomorrow morning, with another
round possible tomorrow night. SCT-BKN cloud bases will mostly
remain aoa 10 kft throughout the period, though could briefly drop
lower in thunderstorms. Outside of any thunderstorm impacts,
winds will generally follow diurnal trends with speeds mostly
below 10 kts.

Southeast California/Southwest Arizona including KIPL and KBLH:
The primary weather concern during the TAF period will be the
ongoing thunderstorms continuing through the evening. Hi-res
guidance continues to show the bulk of the thunderstorm activity
continuing through 03Z with activity winding down and coming to
an end between 04-05Z. These thunderstorms have, and will
continue, to produce strong gusty winds, including gusty outflow
winds, as well as locally heavy rainfall and areas of blowing
dust, which would both cause reductions in visibility. Chances for
outflow winds in excess of 30 kt continues to be around 50%
through 2Z, decreasing to 30% after that, and going to 0% after
5Z. SCT-BKN clouds with bases generally aoa 8-10 kft will continue
through this evening before clearing, bases may drop to 6-7 kft
in thunderstorms.

&&

.FIRE WEATHER...
Abundant moisture with a weather system residing across western
portions of the region today will help to bring fairly widespread
showers and thunderstorms. Best chances will be across southeast
California and southwest Arizona where a Flood Watch will be in
effect for much of today. Rain chances will continue into Friday,
but mainly across the Arizona higher terrain. Humidities will be
elevated over the next couple of days with MinRHs mostly between 30-
40% before gradually lowering closer to 20% by Sunday. Outside of
any storms, winds will remain light over the next few days with
directions mostly following diurnal trends. High pressure should
settle back into the region over the weekend and into early next
week resulting in a warming trend and overall dry conditions.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flood Watch until 2 AM MST Friday for AZZ530>533-536.

CA...Flood Watch until 2 AM PDT Friday for CAZ560>570.

&&

SHORT TERM...18
LONG TERM...Kuhlman
AVIATION...Berislavich/Smith
FIRE WEATHER...Kuhlman

In the hours before

Special weather statement, Sep 18, 5:23 PM PDT, 29 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
523 PM PDT Thu Sep 18 2025

CAZ564-568-190100-
Chuckwalla Mountains CA-Chiriaco Summit CA-
523 PM PDT Thu Sep 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL IMPERIAL AND
RIVERSIDE COUNTIES THROUGH 600 PM PDT...

At 523 PM PDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Bombay Beach, or 15 miles south of Chiriaco
Summit, moving north at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Imperial Hot Mineral Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3335 11554 3339 11571 3363 11566 3358 11536
TIME...MOT...LOC 0023Z 197DEG 19KT 3345 11563

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RW
Special weather statement, Sep 18, 5:27 PM PDT, 25 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
527 PM PDT Thu Sep 18 2025

CAZ565-567-190115-
Imperial County Southeast CA-Imperial Valley CA-
527 PM PDT Thu Sep 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL IMPERIAL COUNTY
THROUGH 615 PM PDT...

At 527 PM PDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Holtville, or 11 miles east of Calexico, moving
northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bonds Corner.

This includes the following highways...
CA Interstate 8 between mile markers 49 and 65.
CA Route 98 between mile markers 39 and 56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3295 11532 3288 11497 3269 11512 3267 11541
TIME...MOT...LOC 0027Z 205DEG 15KT 3270 11530

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RW
Local storm report, Sep 18, 5:34 PM PDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Phoenix AZ
534 PM MST Thu Sep 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Flash Flood      3 N Quartzsite          33.71N 114.22W
09/18/2025                   La Paz             AZ   Emergency Mngr

            Multiple low water crossings inundated with
            water and impassable along HWY 95 north of
            Quartzsite.

&&

MJS
Special weather statement, Sep 18, 5:34 PM PDT, 18 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
534 PM PDT Thu Sep 18 2025

CAZ561-570-190100-
Chuckwalla Valley CA-Joshua Tree NP East CA-
534 PM PDT Thu Sep 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SAN BERNARDINO AND RIVERSIDE
COUNTIES THROUGH 600 PM PDT...

At 534 PM PDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Eagle Mtn, or 18 miles north of Desert Center,
moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of San Bernardino and
Riverside Counties.

This includes CA Route 177 between mile markers 16 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3407 11532 3408 11509 3386 11527 3394 11547
      3409 11540
TIME...MOT...LOC 0034Z 223DEG 24KT 3397 11533

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RW
Special weather statement, Sep 18, 5:39 PM PDT, 13 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
539 PM PDT Thu Sep 18 2025

CAZ565-567-190115-
Imperial County Southeast CA-Imperial Valley CA-
539 PM PDT Thu Sep 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL IMPERIAL COUNTY
THROUGH 615 PM PDT...

At 539 PM PDT, Doppler radar was tracking a strong thunderstorm near
Calexico, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Calexico, Holtville, and Heber.

This includes the following highways...
CA Interstate 8 between mile markers 41 and 49.
CA Route 111 between mile markers 1 and 9.
CA Route 86 near mile marker 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3297 11543 3294 11527 3266 11541 3266 11556
TIME...MOT...LOC 0039Z 206DEG 32KT 3273 11543

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

RW
Local storm report, Sep 18, 5:51 PM PDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Phoenix AZ
551 PM MST Thu Sep 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     Tstm Wnd Gst     3 S Mohawk              32.69N 113.75W
09/18/2025  M59 MPH          Yuma               AZ   Mesonet

            RAWS station TT823 Mohawk Dunes.

&&

MJS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 5:23 PM PDTSpecial Weather StatementPSRRiverside37 min
Sep 18, 5:27 PM PDTSpecial Weather StatementPSRImperial48 min
Sep 18, 5:39 PM PDTSpecial Weather StatementPSRImperial36 min
Sep 18, 5:47 PM PDTSevere Thunderstorm WarningPSRImperial28 min
Sep 18, 5:58 PM PDTSpecial Weather StatementPSRImperial32 min
Sep 18, 6:08 PM PDTSevere Thunderstorm WarningPSRImperial37 min
Sep 18, 6:12 PM PDTSpecial Weather StatementPSRImperial3 hr
Sep 18, 6:31 PM PDTFlash Flood Warning Considerable damage threatPSRImperial2 hr
Sep 18, 6:31 PM PDTSevere Thunderstorm WarningPSRImperial, Riverside29 min
Sep 18, 6:46 PM PDTSevere Thunderstorm WarningPSRImperial, Riverside29 min
Sep 18, 6:56 PM PDTSevere Thunderstorm WarningPSRImperial19 min
Sep 18, 7:08 PM PDTAreal Flood WarningPSRImperial, Riverside107 min
Sep 18, 7:11 PM PDTSpecial Weather StatementPSRRiverside49 min
Sep 18, 7:12 PM PDTAreal Flood WarningPSRImperial, Riverside103 min
Sep 18, 7:51 PM PDTSpecial Weather StatementPSRRiverside39 min
Sep 18, 8:31 PM PDTSpecial Weather StatementPSRRiverside14 min

Nearby

Flash Flood Warnings in California, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.